| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regt2174 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported line was placed on (b)(6) and reported to the vascular access nurse on (b)(6) line was leaking.Line has a hole above the hub.What type of catheter securement was utilized? statlock.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported line was placed on 10/16 and reported to the vascular access nurse on 10/24 line was leaking.Line has a hole above the hub.What type of catheter securement was utilized? statlock.